# SDR UIEA2018031300387

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,178 hours, 18,506 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Broken
- Location: Lt Pack Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK VALVE CONNECTOR BACKSHELL CLAMP BROKEN.  REPLACED THE BACKSHELL IAW AMM 20-00-09.
